# SDR SWI2025F00320

- Difficulty date: January 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10285
- Aircraft time: 38,440 hours, 24,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH SILL SEALING ANGLE AT FS693 AND LBL36 HAS TWO MISDRILLED HOLES.  MARKED    (FILED CLOSED)    INSTALLED NEW FWD LH SILL SEALING ANGLE AT FS693 AND LBL36 IAW DWG SH670-35920 REV M AND REF CRJ700 SRM 51-42-06-001-001-A01. LEAK CHECK GOOD WITH NO LEAKS NOTED. COMPLIED WITH MAJOR REPAIR FORM M-337. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
